# SDR 06FDEA0904

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO COMPT CRACK 5 INCHES LONG ON FWD DOOR JAMB.  REMOVED CRACKED SECTION IAW SRM 51-35-01 PG 1/13 VOL 2 AND SRM 51-33-01 PG 34/47 VOL 2.  FABRICATED AND INSTALLED NEW PAN SECTION AND OLD SPLICE IAW SRM 52-00-01 FIG 7 VOL 1 IAW SRM 51-35-01 PG 1-13 VOL 2 AND SRM 51-33-01 PG 34/47 VOL 2.  FABRICATED PART IAW DETAIL PART TRAVELER F164602/N01602 AND IAW SRM 51-33-01 PG 34-47 VOL 2 AND SRM 51-35-01 PG 1-13 VOL 2.
